Necessary and sufficient conditions for the $L^1$-convergence of double Fourier series

Kórus, Péter: Necessary and sufficient conditions for the $L^1$-convergence of double Fourier series.
CZECHOSLOVAK MATHEMATICAL JOURNAL, 68 (143). pp. 987-996. ISSN 0011-4642 (2018)

[img]
Preview
Text
2018.Necessary and sufficient conditions for the $L^1$-convergence of double Fourier series.pdf - Published Version

Download (123kB) | Preview
Item Type: Article
Journal or Publication Title: CZECHOSLOVAK MATHEMATICAL JOURNAL
Date: 2018
Volume: 68
Number: 143
Page Range: pp. 987-996
ISSN: 0011-4642
Faculty: Gyula Juhász Faculty of Education
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 30337572
DOI id: https://doi.org/10.21136/CMJ.2018.0043-17
Date Deposited: 2019. Feb. 01. 10:27
Last Modified: 2019. Feb. 01. 14:51
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14588

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year